# SDR 96UAL900431

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Power Cable
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND INOPERABLE EMERGENCY EVACUATION LIGHT STRIP FROM SEAT 11E BACK TO 19E.  FOUND SIDEWALL CONNECTOR DAMAGED.  REPLACED COMPLETE POWER CABLE FROM SIDEWALL TO LIGHT STRIPS.  OPERATIONS CHECK INDICATES EEL NOW FULLY OPERATIONAL.
